Muslim Malik
Cited by
Cited by
Existence and approximation of solutions to fractional differential equations
M Muslim
Mathematical and Computer Modelling 49 (5-6), 1164-1172, 2009
Existence, uniqueness and stability of solutions to second order nonlinear differential equations with non-instantaneous impulses
M Muslim, A Kumar, M Fečkan
Journal of King Saud University-Science 30 (2), 204-213, 2018
Controllability of the second-order nonlinear differential equations with non-instantaneous impulses
A Kumar, M Muslim, R Sakthivel
Journal of Dynamical and Control Systems 24 (2), 325-342, 2018
Optimal controls for second‐order stochastic differential equations driven by mixed‐fractional Brownian motion with impulses
R Dhayal, M Malik, S Abbas, A Debbouche
Mathematical Methods in the Applied Sciences 43 (7), 4107-4124, 2020
Controllability of Fractional Differential Equation of Order α∈(1, 2] With Non‐Instantaneous Impulses
M Muslim, A Kumar
Asian Journal of Control, 2017
Detection of a moving rigid solid in a perfect fluid
C Conca, M Malik, A Munnier
Inverse Problems 26 (9), 095010, 2010
Observer-based dissipative control for Markovian jump systems via delta operators
R Sakthivel, M Rathika, S Santra, M Muslim
International Journal of Systems Science 48 (2), 247-256, 2017
Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses
Muslim Malik, Rajesh Dhayal, Syed Abbas, Avadhesh Kumar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
Existence of solutions to neutral differential equations with deviated argument
M Muslim, D Bahuguna
Electronic Journal of Qualitative Theory of Differential Equations 2008 (27 …, 2008
Existence and approximations of solutions to some fractional order functional integral equations
M Muslim, AK Nandakumaran
The Journal of Integral Equations and Applications, 95-114, 2010
Exact and trajectory controllability of second‐order evolution systems with impulses and deviated arguments
M Muslim, A Kumar, R Sakthivel
Mathematical Methods in the Applied Sciences, 2018
Disturbance rejection of interval type-2 fuzzy systems based on equivalence-input-disturbance approach
P Selvaraj, R Sakthivel, OM Kwon, M Muslim
Journal of Dynamic Systems, Measurement, and Control 139 (10), 101006, 2017
A study of nonlocal history-valued retarded differential equations using analytic semigroups
D Bahuguna, M Muslim
Nonlinear Dyn. Syst. Theory 6 (1), 63-75, 2006
Existence and stability of fractional integro differential equation with non-instantaneous integrable impulses and periodic boundary condition on time scales
V Kumar, M Malik
Journal of King Saud University-Science 31 (4), 1311-1317, 2019
Sampled‐data reliable stabilization of T‐S fuzzy systems and its application
R Sakthivel, K Boomipalagan, MA Yong‐Ki, M Muslim
Complexity 21 (S2), 518-529, 2016
Existence, stability and controllability results of a Volterra integro-dynamic system with non-instantaneous impulses on time scales
M Malik, V Kumar
IMA Journal of Mathematical Control and Information 37 (1), 276-299, 2020
Approximation of solutions to history-valued neutral functional differential equations
M Muslim
Computers & Mathematics with Applications 51 (3-4), 537-550, 2006
New oscillation criteria of special type second-order non-linear dynamic equations on time scales
SS Negi, S Abbas, M Malik, YH Xia
Mathematical Sciences 12 (1), 25-39, 2018
Exact controllability of an integro-differential equation with deviated argument
M Muslim, RP Agarwal
Functional Differential Equations 21 (1-2), 31-45, 2014
Finite-time resilient fault-tolerant investment policy scheme for chaotic nonlinear finance system
S Harshavarthini, R Sakthivel, YK Ma, M Muslim
Chaos, Solitons & Fractals 132, 109567, 2020
The system can't perform the operation now. Try again later.
Articles 1–20